MathSciNet Relay Station
MathSciNet bibliographic data
MR2584612 (2011d:05385) 05E05 (05A19 05E10)
Kreiman, Victor Equivariant Littlewood-Richardson skew tableaux. Trans. Amer. Math. Soc. 362 (2010), no. 5, 2589–2617.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement